Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 857846, 9 pages
http://dx.doi.org/10.1155/2015/857846
Research Article

One-Dimensional Coulomb Multiparticle Systems

Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Leninskie Gory, Main Building 1, Moscow 119991, Russia

Received 19 August 2015; Accepted 27 September 2015

Academic Editor: Takayuki Miyadera

Copyright © 2015 V. A. Malyshev and A. A. Zamyatin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Feynman, R. Leighton, and M. Sands, The Feynman Lectures on Physics, Addison-Wesley, 1964.
  2. N. Ashcroft and N. Mermin, Solid State Physics, Harcourt College Publishers, 1976.
  3. V. A. Malyshev, “Analytic dynamics of a one-dimensional system of particles with strong interaction,” Mathematical Notes, vol. 92, no. 1-2, pp. 237–248, 2012. View at Publisher · View at Google Scholar
  4. V. A. Malyshev, “Self-organized circular flow of classical point particles,” Journal of Mathematical Physics, vol. 54, no. 2, Article ID 023301, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. M. K. Berkenbuseh, I. Claus, C. Dunn, L. P. Kadanoff, M. Nicewicz, and S. C. Venkataramani, “Discrete charges on a two dimensional conductor,” Journal of Statistical Physics, vol. 116, no. 5-6, pp. 1301–1358, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. R. E. Schwartz, “The five-electron case of Thomson's problem,” Experimental Mathematics, vol. 22, no. 2, pp. 157–186, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. K. V. S. S. Chaitanya, “Stieltjes electrostatic model interpretation for bound state problems,” Pramana, vol. 83, no. 1, pp. 139–145, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. M. E. H. Ismail, “Structure relations for orthogonal polynomials,” Pacific Journal of Mathematics, vol. 240, no. 2, pp. 309–319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. S. Smale, “The fundamental theorem of algebra and complexity theory,” Bulletin of the American Mathematical Society, vol. 4, no. 1, pp. 1–36, 1981. View at Publisher · View at Google Scholar
  10. D. Dimitrov, “Smale's conjecture on mean values of polynomials and electrostatics,” Serdica Mathematical Journal, vol. 33, no. 4, pp. 399–410, 2007. View at Google Scholar
  11. A. B. J. Kuijlaars and E. B. Saff, “Asymptotics for minimal discrete energy on the sphere,” Transactions of the American Mathematical Society, vol. 350, no. 2, pp. 523–538, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. R. Nerattini, J. S. Brauchart, and M. K.-H. Kiessling, “‘Magic’ numbers in Smale's 7th problem,” Journal of Statistical Physics, vol. 157, pp. 1138–1206, 2014. View at Google Scholar
  13. J. Korevaar, “Electrostatic fields due to distributions of electrons,” Annales de la Faculté des Sciences de Toulouse: Mathématiques, supplement 5, pp. 57–76, 1996. View at Google Scholar
  14. V. A. Malyshev, “Critical states of strongly interacting many-particle systems on a circle,” Problems of Information Transmission, vol. 47, no. 2, pp. 190–200, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. V. A. Malyshev, “Fixed points for one-dimensional particle system with strong interaction,” Moscow Mathematical Journal, vol. 12, no. 1, pp. 139–147, 2012. View at Google Scholar · View at Scopus
  16. V. A. Malyshev, “Phase transitions in the one-dimensional coulomb medium,” Problems of Information Transmission, vol. 51, no. 1, pp. 31–36, 2015. View at Publisher · View at Google Scholar
  17. E. A. Carlen, M. C. Carvalho, J. Le Roux, M. Loss, and C. Villani, “Entropy and chaos in the Kac model,” Kinetic and Related Models, vol. 3, no. 1, pp. 85–122, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Diaconis and D. A. Freedman, “Conditional limit theorems for exponential families and finite versions of de Finetti's theorem,” Journal of Theoretical Probability, vol. 1, no. 4, pp. 381–410, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, Springer-Verlag, New York, NY, USA, 2010. View at Publisher · View at Google Scholar
  20. W. Feller, An Introduction to Probability Theory and Its Applications, vol. 2, Wiley, 3rd edition, 1971. View at MathSciNet
  21. V. V. Petrov, Sums of Independent Random Variables, Springer, Berlin, Germany, 1975. View at MathSciNet